# SDR IPXA2024100191720

- Difficulty date: October 1, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 38,885 hours, 26,338 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Faulted
- Location: Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** ON PREFLIGHT AFTER ALL WINDOW HEAT SWITCHED SELECTED ON L SIDE WINDOW EICAS AND  OVERHEAD INOP LIGHT ILLUMINATED ITEM PLACED ON DEFERRAL PER MEL 30-41-1-2. PLACARD INSTALLED. DMP APPLIED
